Just commenced my journey

Discussion in 'Introductions' started by Riss78, Sep 6, 2014.

  1. Riss78

    Riss78 New Member
    Registered

    Joined:
    Sep 6, 2014
    Messages:
    7
    Likes Received:
    9
    I had my first 30mg dose yesterday , found it very hard to eat and awake 4am. I weigh 100kg and am positive about making every effort to get healthy and make long lasting changes. I can't wait just to feel better.
     
    #1 Riss78, Sep 6, 2014
    Last edited: Sep 6, 2014
  2. BabyT3112

    BabyT3112 New Member
    Registered

    Joined:
    Aug 27, 2014
    Messages:
    15
    Likes Received:
    19
    Hi
    I started today I was very lucky got no side affects just full of energy. View my blog for everyday updates we can exchange experiences if u want good luck Im 93kg wanting to lose 20kg for now

    QUOTE="Riss78, post: 11822, member: 5177"]I had my first 30mg dose yesterday , found it very hard to eat and awake 4am. I weigh 100kg and am positive about making every effort to get healthy and make long lasting changes. I can't wait just to feel better.[/QUOTE]
    bi
     
  3. Riss78

    Riss78 New Member
    Registered

    Joined:
    Sep 6, 2014
    Messages:
    7
    Likes Received:
    9
    bi
    Hi
    day 3 and missing my sleep, but feel good during the day. Getting up and having breakfast early with the duromine has helped me get through the day when I don't feel like eating .
    Look forward to following your progress too BabyT311
     
    #3 Riss78, Sep 7, 2014
    Last edited by a moderator: Sep 8, 2014
    BabyT3112 likes this.
  4. FiFiFish

    FiFiFish Member
    Registered

    Joined:
    Sep 4, 2014
    Messages:
    16
    Likes Received:
    39
    Take the duromine as early as possible each day. Go to bed when you need to. You l will find, starting on 30mg, you will not need anywhere near the same amount of sleep as usual.
    The trick is not to go to bed and toss and turn for hours trying to sleep, as it just makes you feel crappy the next day.
    Watch TV or read a book or play games, or something and then, when you start feeling tired, crawl into bed and it might still take a little while, but you will fall asleep and you will find, 4-5 hours is all the sleep you need taking duromine everyday. It is inevitable that after a few days, you will get the yawns, but that isn't because you are tired, it is just another side effect. When they hit, concentrate on breathing better. I struggled badly with the yawns for the first few months, but now only get them occasionally.
     
  5. Riss78

    Riss78 New Member
    Registered

    Joined:
    Sep 6, 2014
    Messages:
    7
    Likes Received:
    9
    That is so funny you wrote about the yawning, as I had that exact thing happen this afternoon .
     
    BabyT3112 likes this.
  6. Riss78

    Riss78 New Member
    Registered

    Joined:
    Sep 6, 2014
    Messages:
    7
    Likes Received:
    9
    One week down - scales read 97.9 , that's 3kg down . Happy happy! I'm sleeping much better , my only side effect is just having this weird feeling in the afternoons. Hard to explain. Eating breakfast and drinking entry of water really helps the way you feel throughout the day.
     
    KaylaLouise likes this.
Loading...